# SDR AALA201909049084

- Difficulty date: August 14, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON FLOOR PANEL FROM FR 16 TO FR 22, LBL Y254 TO RBL -Y254. REPLACED FLOOR PANEL PER SRM 51-72-11-911-001.
